# SDR DALA2018021500948

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 62,949 hours, 23,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 40d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED THE EMERGENCY LIGHT AT SEAT 40D HANGING LOOSE.  REPLACED THE EMERGENCY LIGHT HOUSING IAW AMM 33-51.
